# SDR SWAA2024071801316

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA 2024-393047<[01] TOOL USED ULTRASONIC EQUIPMENT PN45MG; SN:130060401; DUE DATE:28-MAR-25.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 24-JUL-24.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 24-JUL-24.;[04] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[05] CORRECTED STEP 4. PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 RBL 40 TO RBL 45. AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM 986.5 RBL 40 TO RBL 45. AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW. ITEM RII
